Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

SW $\Rightarrow $ Gr: From the Seiberg-Witten equations
to pseudo-holomorphic curves


Author: Clifford H. Taubes
Journal: J. Amer. Math. Soc. 9 (1996), 845-918
MSC (1991): Primary 53C07, 53C15
DOI: https://doi.org/10.1090/S0894-0347-96-00211-1
MathSciNet review: 1362874
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 53C07, 53C15

Retrieve articles in all journals with MSC (1991): 53C07, 53C15


Additional Information

Clifford H. Taubes
Affiliation: Department of Mathematics, Harvard university, Cambridge, Massachusetts 02138
Email: chtaubes@math.harvard.edu

DOI: https://doi.org/10.1090/S0894-0347-96-00211-1
Received by editor(s): June 26, 1995
Received by editor(s) in revised form: August 7, 1995
Additional Notes: The author is supported in part by the National Science Foundation
Article copyright: © Copyright 1996 American Mathematical Society